Journal of East China Normal University(Natural Sc ›› 2017, Vol. 2017 ›› Issue (6): 25-32,60.doi: 10.3969/j.issn.1000-5641.2017.06.002

• Mathematics • Previous Articles     Next Articles

On uniqueness of meromorphic solutions to difference Painlevé Ⅲ equations

WANG Xiao-ming, GAO Zong-sheng, CHEN Min-feng   

  1. LMIB & School of Mathematics and Systems Science, Beihang University, Beijing 100191, China
  • Received:2016-12-12 Online:2017-11-25 Published:2017-11-25

Abstract: We investigate the uniqueness of finite-order transcendental meromorphic solutions to difference Painlevé Ⅲ equations. We suppose w is a finite-order transcendental meromorphic solution to difference Painlevé Ⅲ equation. If w shares two distinct finite values with another meromorphic function w and they have the same poles (counting multiplicities), we conclude that ww under certain conditions.

Key words: difference Painlevé Ⅲ equation, transcendental meromorphic solutions, share values

CLC Number: